# SDR IPXA2021102575301

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 64,272 hours, 21,900 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB,  EMERG DECLARED, AC LANDED WITHOUT INCIDENT,  EICAS MESSAGE TE FLAP ASYM, TRAILING EDGE LIGHT. WE DID A GO AROUND WITH FLAPS 30 DEG HIGHEST SPEED SEEN 171 KNOTS. AFTER QRH CHECK LIST LANDED FLAPS WOUND NOT RETRACT AS COMMANDEDRESET TE FLAPS OPS CK OK 3 TIMES IAW AMM 27-51-00-705-508 NO HISTORY OK FOR SERVICE.
